# SDR N6WA20130910002

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,283 hours, 14,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BEAM CRACKED AT LT AND RT SIDES.  R & R BS 280 BEAM IAW SRM 51-42-13, 51-42-06, 51-42-21, 53-11-41.
